Volume 15, Issue 3
Generalized Multiscale Finite Element Methods Nonlinear Elliptic Equations

Yalchin Efendiev, Juan Galvis, Guanglian Li & Michael Presho

Commun. Comput. Phys., 15 (2014), pp. 733-755

Published online: 2014-03

Preview Full PDF 104 541
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-15-733, author = {Yalchin Efendiev, Juan Galvis, Guanglian Li and Michael Presho}, title = {Generalized Multiscale Finite Element Methods Nonlinear Elliptic Equations}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {3}, pages = {733--755}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.020313.041013a}, url = {http://global-sci.org/intro/article_detail/cicp/7113.html} }
Copy to clipboard
The citation has been copied to your clipboard